American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32P05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Aaron Levin. On the $p$-adic Second Main Theorem. Proc. Amer. Math. Soc. 143 (2015) 633-640.
Abstract, references, and article information   
View Article: PDF

[2] Chien-Wei Lin and Julie Tzu-Yueh Wang. Generalizations of rigid analytic Picard theorems. Proc. Amer. Math. Soc. 138 (2010) 133-139. MR 2550177.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1